# SDR AALA202512064627

- Difficulty date: December 3, 2025
- Submitted: December 6, 2025
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 81,410 hours, 34,409 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Plate
- Part number: D5337068220000
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CONNECTING PLATE ON LEFT MAIN LANDING GEAR DOOR HINGE FITTING ON THE KEEL BEAM BETWEEN FR 42 AND FR 43, BETWEEN S41R AND S42R. REPLACED CONNECTING PLATE PER EA 370471.
